Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Increasing headaches, suspect sinus infection or urticaria. CT normal. What's this ?

hello doctor ,, about one year ago an allergy started with no cause .. so i went to the doctor and he said i have urticaria ... so i started to take levar ,, after one month a headache started .. at first it was mild .. then it started to get worse .. everyday 24/7 ... so in the summer i had a c-t scan for the brain ... the doctor said everything is fine .. then about 3 months ago it got really worse .. i couldn t take it anymore .. so i went to e.n.t doctor and he said i had a sinus infection also deviation in the nose .. so i started taking treatment . it got better .. but still .. there is a headache .. about 5 days ago it got worse again and the doctor said its a sinus infection again .. !!! the headache is chronic .. ps. i had a blood test .. and everything was ok ..
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since one year back doctor diagnose you as a patient of allergy & prescribed levar ( levofloxacin ) and took it, pain started in head .
Since headache is frequent and sometimes excruciating.
May be a case of ,
Chronic sinusitis ( as you doctor advise) ,but you have not mentioned the drugs for treatment . Doctor diagnose as nasal deviation ( bone). You may have an attack of sinusitis with allergy ( bronchoconstriction develops and pain in head radiating to all over face).
2nd reason may be chondritis of bones of skull ( as exact site of pain in head , you didn't mention).
If you feels lacrimation ( tears in eyes), itching nose sneezing then consult a physician and get his opinion regarding allergic bronchitis and headache as two are simultaneously bothering you.
Good luck.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor